| | Bone Cancer
My sister is 42 with a 6 year old son. She was told that she has stage 4 bone cancer 9 months ago. She is an amazing woman and she believes as I do that she will live a long life. She said that she will see her son go off to college. Two weeks ago she was told that her treatment had come to a platto. She was not getting worse, but she was not getting any better. They decided to put her on Avastin (biological therapy) along with her chemo. She has only had one treatment with her new treatment and she has already started with nose bleeds and her bp is a lot higher. She also has her fingernails and toenails black and pus coming out from the bed of the nails. (Along with everything else that she has had to go through) I think this started before the Avastin. I thought there might be some natural antibiotic that she could put on her nails. I also know that Avastin is used for colon cancer, but it is new to use it like this. Does anyone know anything about this drug? Thank you for your time.